Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Weaning Off Keppra And Upping The Topiramate

Weaning Off Keppra And Upping The Topiramate

Hey everyone. My girlfriends son is 10 years old and suffers from seizures. Her and his father wanted him off the keppra. So we are slowly weaning him off. His father and him went to the neurologist the other day and they said she is going to up his Topiramate or trokandi. Well since we upped it to Another 50 mg like she said he is staying up all night and sleeping until the afternoon. I was wondering if we can have him take it during the day and if anyone else had this side effect. And how… read more

A MyEpilepsyTeam Member said:

I'm on Keppra, topiamate, and lamictal. Because of the combination of those 3 ,I have to take seroquel to help me sleep.

posted about 2 years ago
A MyEpilepsyTeam Member said:

Nobody but this child's Dr. knows the best way to treat his epilepsy.
Seizures can be caused by many things so treatment varies. Don't
go by what affects others it does not apply. Work with his doctor to
help deal with his seizures the right way. Give the kid time to adjust
to his meds before downing them.Look at some of the sides of heart
drugs that must be taken be taken regardless. Try to realize that AED
seizure are great with a variety to choose from.

posted about 2 years ago
A MyEpilepsyTeam Member said:

TobiScandova, that is quite a mix you have on your meds you are taking. Hope the side effects of those drugs are not as challenging when i was taking them.

posted about 2 years ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member he is 10... right? i think he is reaching puberty. when i googled Topiramate side effects i get nothing about up all night and sleeping all day. it dose the opposite... topiamate is tiredness and sleepiness. i googled keppra side effects and withdrawals, and i got nothing but keppra rage. one of the puberty changes is hunger and tiredness at odd times. tell your gf about that one.

posted about 2 years ago
A MyEpilepsyTeam Member said:

Try celontin

posted about 2 years ago
Already a Member? Log in